# SDR REXA2021091000704

- Difficulty date: August 31, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386625
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AVI DOOR AFT SEAL RETAINER IS CORRODED.
"	"REMOVED AND REPLACED SEAL RETAINER IAW CRJ 900 SRM 51-42-06-001-
001-A01. NO DEFECTS NOTED.
